# SDR UIEA200700233

- Difficulty date: May 25, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 89,299 hours, 18,539 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 9105M20G14
- Part serial: R534374
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE RT THRUST REVERSER EXTERIOR SKIN LOWER AREA AT 5 O'CLOCK POSITION HAS 3 EACH DENTS.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER GE CF6-50 ENGINE MANUAL 78-32-01 REPAIR 3, FIG 1.  ALSO, REFERENCE ATLAS AIR EO NR 4778A098.
